# SDR ASAA2022101340274

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 51,356 hours, 15,106 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Gauge
- Part number: 100370750
- Part serial: 0977
- Condition: Inoperative
- Location: Right Wing
- Part time: 69,294 hours, 35,219 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS #2 FUEL GAGE INOP @ FUELING PANEL. GROUNDED - YES. REMOVED & REPLACED #2 FUEL GAUGE PER B737-800 AMM 28-41-61.
